Browse Title Index


 
Issue Title
 
Vol 10, No 2 (2010) Steadiness of polynomial rings Abstract   PDF
Jan Zemlicka
 
Vol 4, No 2 (2005) Steiner \(P\)-algebras Abstract   PDF
Sucheta Chakrabarti
 
Vol 5, No 1 (2006) Strongly orthogonal and uniformly orthogonal many-placed operations Abstract   PDF
G. Belyavskaya, Gary L. Mullen
 
Vol 28, No 2 (2019) Strongly prime submodules and strongly 0-dimensional modules Abstract   PDF
Zehra Bilgin, Suat Koç, Ayşen Özkirişci
 
Vol 2, No 4 (2003) Structural properties of extremal asymmetric colorings Abstract   PDF
Oleg Verbitsky
 
Vol 31, No 1 (2021) Structure of relatively free trioids Abstract   PDF
A. V. Zhuchok
 
Vol 36, No 1 (2023) Structure of relatively free \(n\)-tuple semigroups Abstract   PDF
A. V. Zhuchok
 
Vol 17, No 2 (2014) Subpower Higson corona of a metric space Abstract   PDF
Jacek Kucab, Mykhailo Zarichnyi
 
Vol 3, No 4 (2004) Subsets of defect 3 in elementary Abelian 2-groups Abstract   PDF
B. V. Novikov, L. Yu. Polyakova
 
Vol 13, No 2 (2012) Survey of generalized pregroups and a question of Reinhold Baer Abstract   PDF
Anthony M. Gaglione, Seymour Lipschutz, Dennis Spellman
 
Vol 10, No 2 (2010) Symbolic Rees algebras, vertex covers and irreducible representations of Rees cones Abstract   PDF
Luis A. Dupont, Rafael H. Villarreal
 
Vol 19, No 2 (2015) Symmetric modules over their endomorphism rings Abstract   PDF
Burcu Ungor, Yosum Kurtulmaz, Sait Halicioglu, Abdullah Harmanci
 
Vol 19, No 1 (2015) Symmetries of automata Abstract   PDF
Attila Egri-Nagy, Chrystopher L. Nehaniv
 
Vol 4, No 3 (2005) Ternary Hopf algebras Abstract   PDF
Biljana Zekovic
 
Vol 21, No 2 (2016) The action of Sylow 2-subgroups of symmetric groups on the set of bases and the problem of isomorphism of their Cayley graphs Abstract   PDF
Bartłomiej Tadeusz Pawlik
 
Vol 17, No 2 (2014) The algorithms that recognize Milnor laws and properties of these laws Abstract   PDF
Witold Tomaszewski
 
Vol 31, No 2 (2021) The center of the wreath product of symmetric group algebras Abstract   PDF
O. Tout
 
Vol 8, No 3 (2009) The central polynomials for the finite dimensional Grassmann algebras Abstract   PDF
Plamen Koshlukov, Alexei Krasilnikov, Elida Alves da Silva
 
Vol 27, No 2 (2019) The classification of serial posets with the non-negative quadratic Tits form being principal Abstract   PDF
Vitaliy M. Bondarenko, Marina V. Styopochkina
 
Vol 21, No 2 (2016) The comb-like representations of cellular ordinal balleans Abstract   PDF
Igor Protasov, Ksenia Protasova
 
Vol 2, No 3 (2003) The commutator Hopf Galois extensions Abstract   PDF
George Szeto, Lianyong Xue
 
Vol 29, No 2 (2020) The containment poset of type \(A\) Hessenberg varieties Abstract   PDF
E. Drellich
 
Vol 14, No 2 (2012) The detour hull number of a graph Abstract   PDF
A. P. Santhakumaran, S. V. Ullas Chandran
 
Vol 15, No 2 (2013) The diagonal limits of Hamming spaces Abstract   PDF
Bogdana Oliynyk
 
Vol 24, No 2 (2017) The edge chromatic number of \(\Gamma_{I}(R)\) Abstract   PDF
R. Kala, A. Mallika, K. Selvakumar
 
801 - 825 of 932 Items << < 28 29 30 31 32 33 34 35 36 37 > >>